# SDR E07A201710160001

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 1,154 hours, 779 cycles
- System (JASC): 3150 · Central Warning
- Part: Interface Unit
- Part number: 01100383100
- Part serial: 46720880
- Condition: Inoperative
- Location: Zone 100
- Part time: 1,154 hours, 779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NUMERIOUS CAS MESSAGES FROM MULTIPLE SYSTEMS. PFD1 WENT INTO REVERSIONARY MODE. GEA 2 WAS DETERMINED TO HAVE GONE OFF LINE.
